MathSciNet Relay Station
MathSciNet bibliographic data
MR2546906 (2011c:57059) 57R17 (32Q65 53D35 57N13)
Sato, Yoshihisa 2-spheres of square $-1$ and the geography of genus-2 Lefschetz fibrations. J. Math. Sci. Univ. Tokyo 15 (2008), no. 4, 461–491 (2009).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement